... or stop?
I would advise you speak with you dermatologist to determine what has happened. There are a dozen or so possibilities and it might not have anything to do with the minoxidil. Hair does not typically begin to lose quickly in long term minoxidil users - something else is happening.
With a full review of your health, medications, blood tests are careful examination of your scalp, it's possible to determine exactly what happened.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 2 answers
Posted 18 Jun 2013 • 1 answer
Rogaine - I have extremely thin hair, not balding anywhere and no hair loss, but I'm wondering if I?
Posted 6 Jan 2015 • 1 answer
Posted 14 May 2016 • 0 answers
If I stop applying women's Rogaine, will there be a period of more hair loss than prior to using it?
Posted 31 Oct 2016 • 1 answer